# SDR EVCA202107070002

- Difficulty date: June 30, 2021
- Submitted: July 7, 2021
- Operation: Air carrier
- Aircraft: N68AE
- Make and model: Bell 206L-1
- Aircraft serial: 45647
- Aircraft time: 28,212 hours, 3,026 cycles
- Engine: Allsn 250C30P
- Engine time: 1,496 hours, 3,026 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Motor
- Part number: ES611421
- Condition: Failed
- Location: Aft Blower
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

AFT BLOWER MOTOR BEGAN TO GET HOT AND PUT OFF A BURNT SMELL.  THE SYSTEM WAS INSPECTED AND NO EVIDENCE OF BURNING WAS
